... I was especially effected by one brand of hair product, so I gave the shampoo to my husband. Two weeks later my husband complained about the little pimples on his scalp. Some of these products contain silicone and varnish type ingredients. You could also be allergic to something that you are using. ... (2 replies)
... on my scalp. I had thought it wasn't much because, even though I'm balding on top, it seemed no one had anything to say about it. Then, in the past couple of months the activity seems to have accelerated and my wife has asked if I'll be doing anything about them. I guess they're easy to see with a balding head. ... (2 replies)
... My 68 year old husband has had the same thing for several years. They come and go. He thought it was a side effect of one of his medications, but it turned out not to be caused by that. I had him using strong medicated shampoo, thinking that would help, but his primary care Dr. ... (2 replies)
All times are GMT -7. The time now is 02:54 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!